# SDR IPXA2025070835259

- Difficulty date: June 15, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 84,414 hours, 19,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA380427
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR- RH A/C BAY HAS A CRACKED INTERCOSTAL JUST AFT OF A/C BAY DOOR APPROX STRINGER S31.  49-032 ATA 53-00.REMOVED INTERCOSTAL AT A/C R/H COMP APPROX STRINGER S31 REF MD11 SRM 51-35-01 AND 51-33-01.FABRICATED INERCOSTAL WEB PN ACA3804-27SAAU FOR RH AC BAY DOOR, IAW DWG ACA3804/SAMPLE. WORK ACCOMPLISHED ON TRAVELER #7003215574.INSTALLED INTERCOSTAL AT R/H A/C BAY JUST AFT OF A/C BAY DOOR REF MD11 SRM 51-35-01-51-33-01
